# SDR ASOA201001731

- Difficulty date: October 11, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 19,934 hours, 13,902 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON THE FLOOR SUPPORT CHANNEL WHICH IS MOUNTED TO FS 280 FRAME BETWEEN STGR 26L AND 26R.  R & R FLOORBOARD SUPPORT ANGLE AT FS280 BETWEEN STGR 26L AND 26RT PN CC670-34-256-3 IAW SRM 53-11-10-991-803 AND 51-42-06-001-001-A01 AND REAPPLIED A023 FINISH AND CIC IAW SRM 51-25-00-001-001 AND 51-21-16-001-001. (CLOSED)
